# SDR 08FDEA03961

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: A25775023208
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION FOUND ON ROLLER TRACK AND DURING REPAIR A HOLE WAS MISDRILLED HOL, C 63, Y140 LT.  REPAIR PERFORMED BY INSTALLING A BUSHING IN ROLLER TRACK IAW RAS/DAHAM/4025692/2008 ISS A, APPROVED BY EA 6-5317-123138.
